Alert archive / Wyoming / High Wind Watches in 2016

High Wind Watch 4, NWS Riverton, WY

February 14, 2016Fremont County, Johnson County, Wyoming

NWS Riverton, WY issued this high wind watch at Feb 14, 2016, 6:27 PM MST for Fremont County, Johnson County, Wyoming. It took effect at Feb 15, 2016, 11:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 14, 2016, 6:27 PM MST (01:27 UTC)
In effect from
Feb 15, 2016, 11:00 AM MST
Expired
Feb 15, 2016, 2:16 AM MST
In force
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 88 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897117136Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3432 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WWUS75 KRIW 150127
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
627 PM MST SUN FEB 14 2016

...STRONG NORTHWEST WIND POSSIBLE MONDAY AFTERNOON AND EVENING...

.A CLIPPER SYSTEM WILL DIVE INTO THE NORTHERN PLAINS MONDAY
AFTERNOON WITH NORTHWEST WINDS STRENGTHENING WITH THIS SYSTEM'S
PASSAGE. STRONG NORTHWEST WINDS WILL GRADUALLY DIMINISH OVERNIGHT
MONDAY.  

WYZ016-151000-
/O.NEW.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/
UPPER WIND RIVER BASIN-
INCLUDING THE CITY OF...DUBOIS
627 PM MST SUN FEB 14 2016

...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. 

* TIMING...NORTHWEST WINDS STRENGTHENING BY NOON MONDAY WITH THE
  STRONGEST WINDS EXPECTED MONDAY AFTERNOON AND EARLY EVENING.
  WINDS WILL GRADUALLY DIMINISH OVERNIGHT MONDAY. 

* WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS TO 60 MPH. 

* IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG U.S. HIGHWAY 26
  287 BETWEEN DUBOIS AND CROWHEART. HIGH PROFILE AND LIGHTWEIGHT
  VEHICLES WILL LIKELY FACE A BLOWOVER RISK MONDAY AFTERNOON AND
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

WYZ010-151000-
/O.NEW.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
627 PM MST SUN FEB 14 2016

...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH
MONDAY EVENING.

* TIMING...NORTHWEST WINDS STRENGTHENING BY NOON MONDAY WITH THE
  STRONGEST WINDS EXPECTED MONDAY AFTERNOON AND EARLY EVENING.
  WINDS WILL GRADUALLY DIMINISH OVERNIGHT MONDAY. 

* WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS 60 TO 65 MPH. 

* IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG INTERSTATES 25
  AND 90. HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE
  A BLOWOVER RISK MONDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
008 
WWUS75 KRIW 150916
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
216 AM MST MON FEB 15 2016

...STRONG NORTHWEST WIND THIS AFTERNOON AND EVENING...

.A CLIPPER SYSTEM WILL DIVE INTO THE NORTHERN PLAINS THIS
AFTERNOON. NORTHWEST WINDS WILL STRENGTHEN WITH THE PASSAGE OF
THIS SYSTEM THIS EVENING. STRONG NORTHWEST WINDS WILL GRADUALLY
DIMINISH OVERNIGHT.

WYZ016-160030-
/O.UPG.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/
/O.NEW.KRIW.HW.W.0009.160215T1800Z-160216T0600Z/
UPPER WIND RIVER BASIN-
INCLUDING THE CITY OF...DUBOIS
216 AM MST MON FEB 15 2016

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...NORTHWEST WINDS STRENGTHENING BY NOON WITH THE
  STRONGEST WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING. WINDS
  WILL GRADUALLY DIMINISH OVERNIGHT.

* WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG U.S. HIGHWAY 26
  287 BETWEEN DUBOIS AND CROWHEART. HIGH PROFILE AND LIGHTWEIGHT
  VEHICLES WILL LIKELY FACE A BLOWOVER RISK THIS AFTERNOON AND
  EVENING. BEFORE TRAVELING...MOTORISTS SHOULD CHECK CURRENT ROAD
  CONDITIONS BY VISITING WYOROAD.INFO OR BY DIALING 511.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ010-160030-
/O.UPG.KRIW.HW.A.0004.160215T1800Z-160216T0600Z/
/O.NEW.KRIW.HW.W.0009.160215T1800Z-160216T0600Z/
NORTHEAST JOHNSON COUNTY-
INCLUDING THE CITY OF...BUFFALO
216 AM MST MON FEB 15 2016

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...NORTHWEST WINDS WILL STRENGTHEN BY NOON WITH THE
  STRONGEST WINDS EXPECTED THIS AFTERNOON AND INTO THE EARLY
  EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT.

* WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS 60 TO 65 MPH.

* IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG INTERSTATES 25
  AND 90. HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE A
  BLOWOVER RISK THIS AFTERNOON AND EVENING. BEFORE
  TRAVELING...MOTORISTS SHOULD CHECK CURRENT ROAD CONDITIONS BY
  VISITING WYOROAD.INFO OR BY DIALING 511.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WYZ019-030-160030-
/O.NEW.KRIW.HW.W.0009.160215T1800Z-160216T0600Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-EAST SWEETWATER COUNTY-
INCLUDING THE CITIES OF...JEFFREY CITY...WAMSUTTER
216 AM MST MON FEB 15 2016

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL STRENGTHEN BY NOON WITH THE
  STRONGEST WINDS EXPECTED THIS AFTERNOON AND INTO THE EARLY
  EVENING. WINDS WILL GRADUALLY DIMINISH OVERNIGHT.

* WINDS...NORTHWEST WIND 30 TO 40 MPH WITH GUSTS OF 60 MPH.

* IMPACTS...STRONG CROSSWIND WILL BE LIKELY ALONG HIGHWAY 287.
  HIGH PROFILE AND LIGHTWEIGHT VEHICLES WILL LIKELY FACE A
  BLOWOVER RISK THIS AFTERNOON AND EVENING. BEFORE
  TRAVELING...MOTORISTS SHOULD CHECK CURRENT ROAD CONDITIONS BY
  VISITING WYOROAD.INFO OR BY DIALING 511.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Feb 14, 1:12 PM MST, 5 hours 15 minutes earlier.

Area forecast discussion, Feb 14, 1:12 PM MST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
112 PM MST SUN FEB 14 2016

.SHORT TERM...TONIGHT THROUGH MONDAY

A MOIST WEST NORTHWEST FLOW WILL BRING WIDESPREAD SNOW TO THE WEST
AND NORTH THROUGH MONDAY.  MOUNTAIN AREAS MAY SEE UP TO 20 INCHES
OF SNOW IN THE TETONS...WITH OTHER MOUNTAIN AREAS RECEIVING A
FOOT OF SNOW. VALLEY AREAS SHOULD SEE UP TO 6 INCHES AND MAY SEE
RAIN MIXED WITH THE SNOW ON MONDAY. BREEZY TO WINDY AREAS WILL
CONTINUE WITH AREAS OF BLOWING SNOW IN THE MOUNTAINS. CLOUD COVER
AND PRECIPITATION WILL MODERATE TEMPERATURES ELEVATING OVERNIGHT
LOWS AND HOLDING DOWN DAYTIME HIGHS. A WINTER STORM WARNING
CONTINUES THROUGH 5 PM MST MONDAY FOR THE TETON AND GROS VENTRE
MOUNTAINS. MUCH OF THE WEST AND NORTH MOUNTAINS REMAIN IN WINTER
WEATHER ADVISORIES FOR SNOW AND BLOWING SNOW. JACKSON HOLE...STAR
VALLEY AND PINEDALE FOOTHILLS ALSO REMAIN IN WINTER WEATHER
ADVISORIES THROUGH 5 PM MST MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY

MOISTURE WILL CONTINUE TO MOVE ALONG THE FAST NORTHWEST FLOW INTO
MONDAY EVENING WITH OCCASIONALLY LIGHT TO MODERATE SNOW EXPECTED
ACROSS THE WEST AND IN THE BIGHORNS BUT MOST OF THE SNOW
ACCUMULATION WILL BE OVER BY MONDAY NIGHT. MILD AIR REMAINS IN THE
VALLEYS WITH A RAIN/SNOW MIX EXPECTED IN THE LOWER ELEVATIONS...BUT
NOT MUCH IS EXPECTED TO MAKE IT OFF THE MOUNTAINS. WIND WILL ALSO
CONTINUE TO BE AN ISSUE WITH A TIGHT GRADIENT REMAINING AT THE
SURFACE...50KT PLUS WIND BARBS AT H7 AND STRONG FORCING FOR DESCENT
BEHIND THE UPPER TROUGH MONDAY EVENING...EXPECT SIGNIFICANT BLOWING
SNOW AT PASS LEVEL. THE DOWNWARD FORCING WILL ALSO FLOOD THE
FOOTHILLS AND LOWER ELEVATIONS WITH GUSTY WINDS...ESPECIALLY FOR
THOSE PRONE TO WESTNORTHWEST FLOW LIKE THE UPPER WIND RIVER BASIN
INTO PAVILLION AND THE MISSOURI VALLEY AREA...CODY FOOTHILLS AND
PORTIONS OF THE UPPER GREEN RIVER BASIN...WIND GUSTS OVER 45 MPH
WILL BE COMMON IN THESE AREAS MONDAY EVENING WITH OCCASIONAL GUSTS
APPROACHING 60 MPH EARLY IN THE PERIOD...ESPECIALLY AROUND CROWHEART
AND AREAS NORTH...WILL HAVE TO CONTINUE TO WATCH THIS AREA FOR
POTENTIAL WIND HIGHLIGHTS AS THE BACK SIDE OF THE TROUGH MOVES
THROUGH.

RIDGING BUILDS IN FROM THE WEST TUESDAY INTO WEDNESDAY WITH MILDER
TEMPERATURES AND WEATHER EXPECTED FOR MID WEEK. A SYSTEM BEGINS TO
MOVE INTO THE WEST AS EARLY AS THURSDAY MORNING AND THEN MOVING EAST
ACROSS THE REST OF THE AREA LATER THURSDAY INTO THURSDAY NIGHT...THE
TIMING OF THIS SYSTEM LOOKS IDENTICAL IN THE MODELS TODAY AS IT DID
YESTERDAY SO THAT INCREASES CONFIDENCE A BIT EVEN THOUGH THE
EUROPEAN IS SLIGHTLY COLDER THAN THE GFS. ONE NOTABLE CHANGE IS THE
AMOUNT OF PRECIPITATION THAT MAKES IT EAST OF THE DIVIDE IN THE
NEWER RUNS...SO ADDED AT LEAST SOME SLIGHT CHANCE POPS ACROSS THE
BOARD THURSDAY EVENING. PERIODS OF STRONG WIND WILL AGAIN BE
POSSIBLE WITH THE FRONT AND WILL PROBABLY BE THE MAIN STORY EAST OF
THE DIVIDE WITH ANY RAIN AND SNOW IN THE LOW ELEVATIONS AS AN
AFTERTHOUGHT.

A RIDGE BUILDS IN BEHIND THE THURSDAY SYSTEM...THE GFS KEEPS A FLAT
RIDGE WHILE THE EUROPEAN POPS UP A MORE AMPLIFIED RIDGE AHEAD OF THE
NEXT TROUGH MOVING INTO THE WEST COAST. THERE IS STILL DISAGREEMENT
ON THE TIMING AND THE SOUTHERN EXTENT OF THE TROUGH BETWEEN
MODELS...WITH THE EUROPEAN BRINGING THROUGH A MORE ORGANIZED FRONT
AND PRECIPITATION SHIELD FOR SATURDAY NIGHT INTO SUNDAY WHILE THE
GFS KEEPS MUCH OF THE IMPACT AND THE COLDER TEMPERATURES WELL TO THE
NORTH.

&&

.AVIATION.../00Z ISSUANCE/

WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI ROUTES

A LARGE FETCH OF PACIFIC MOISTURE WILL SPREAD WIDESPREAD MVFR/IFR
CEILINGS WITH VISIBILITY REDUCED IN SNOW AND BLOWING SNOW
OBSCURING TERRAIN OVER THE WESTERN MOUNTAINS AND VALLEYS INCLUDING
KJAC...KAFO AND AT TIMES KPNA...KEMM AND KBPI. MVFR CONDITIONS MAY
MOVE INTO KRKS OCCASIONALLY.

EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND ROUTES

VFR CONDITIONS WILL PREVAIL AT THE AIRPORTS THROUGH 00Z TUESDAY.
AREAS OF LLWS WILL BE ENCOUNTERED VCNTY AND WEST OF KLND-KCOD
UNTIL 18Z MONDAY WITH RIDGE TOP WINDS FROM 290 AT 40KT. MOIST
NORTHWEST FLOW WILL PRODUCE MVFR TO IFR CEILINGS WITH SNOW AND
BLOWING SNOW REDUCING VISIBILITY OVER THE MOUNTAINS DOWN TO 7500
FEET WITH WIDESPREAD MOUNTAIN OBSCURATIONS. LOCAL MVFR CEILINGS
AND VISIBILITIES MAY BE ENCOUNTERED IN THE LOWER ELEVATIONS OF THE
BIGHORN BASIN VICINITY KPOY...KU68...KCOD...KGEY AND IN NORTHERN
JOHNSON COUNTY VICINITY KBYG.

&&

.FIRE WEATHER...

A MOIST WEST NORTHWEST FLOW WILL BRING WIDESPREAD SNOW TO THE WEST
AND NORTH THROUGH MONDAY.  MOUNTAIN AREAS MAY SEE UP TO 20 INCHES
OF SNOW IN THE TETONS...WITH OTHER MOUNTAIN AREAS RECEIVING A
FOOT OF SNOW. VALLEY AREAS SHOULD SEE UP TO 6 INCHES AND MAY SEE
RAIN MIXED WITH THE SNOW ON MONDAY. BREEZY TO WINDY AREAS WILL
CONTINUE WITH AREAS OF BLOWING SNOW IN THE MOUNTAINS. RELATIVE
HUMIDITY WILL BE HIGH. CLOUD COVER AND PRECIPITATION WILL
MODERATE TEMPERATURES ELEVATING OVERNIGHT LOWS AND HOLDING DOWN
DAYTIME HIGHS. MIXING HEIGHTS WILL BE LOW WITH POOR SMOKE
DISPERSAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 5 PM MST MONDAY FOR WYZ001-002-008-
009-013-014-023>025.

WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR WYZ012.

&&

SHORT TERM...C.BAKER
LONG TERM...ALLEN
AVIATION...C.BAKER
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Feb 14, 10:59 AM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1059 AM MST SUN FEB 14 2016

WYZ001>020-022>030-151300-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
1059 AM MST SUN FEB 14 2016

...WINTER WEATHER ADVISORIES AND WARNING ARE IN EFFECT FOR THE
WESTERN MOUNTAINS AND VALLEYS THROUGH MONDAY AFTERNOON...

...WINTER WEATHER ADVISORY IN EFFECT FOR THE BIG HORN MOUNTAINS
THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT SNOW AND BLOWING SNOW OVER WESTERN VALLEYS AND
MOUNTAINS AS WELL AS OVER THE BIG HORN MOUNTAINS...WHICH WILL
CREATE SLICK AND HAZARDOUS TRAVEL. PLEASE SEE THE WINTER WEATHER
HIGHLIGHTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY...SIGNIFICANT SNOW CONTINUES OVER MUCH OF WESTERN WYOMING
AS WELL AS OVER THE BIG HORN MOUNTAINS.

THURSDAY...LIGHT TO MODERATE AMOUNTS OF SNOWFALL POSSIBLE OVER
THE WEST...ESPECIALLY IN THE MOUNTAINS. IN ADDITION...STRONG TO
POSSIBLY HIGH WIND ACROSS SOUTHEAST FREMONT INTO THE LOWER
ELEVATIONS OF NATRONA COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TODAY AND ANY
WIND GUSTS GREATER THAN 45 MPH. THANK YOU.

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:16 AM MSTHigh Wind WarningRIWFremont, Johnson, Natrona, Sweetwater17 hr
Feb 15, 10:05 AM MSTHigh Wind WatchRIWFremont, Hot Springs, Park16 hr

Nearby

High Wind Watches in Wyoming, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.